MathSciNet Relay Station
MathSciNet bibliographic data
MR2510742 (2010e:20011) 20C08 (14M15)
Varagnolo, M.; Vasserot, E. Finite-dimensional representations of DAHA and affine Springer fibers: the spherical case. Duke Math. J. 147 (2009), no. 3, 439–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement